MathSciNet Relay Station
MathSciNet bibliographic data
MR1177749 11M06 (11M41 11Z50 58F20 81Q50)
Berry, M. V.; Keating, J. P. A new asymptotic representation for $\zeta(\frac12+it)$ and quantum spectral determinants. Proc. Roy. Soc. London Ser. A 437 (1992), no. 1899, 151–173.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement